RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Number 4  


Vladimir Igorevich Arnold
563
Quasimap counts and Bethe eigenfunctions
Mina Aganagic, Andrei Okounkov
565
Classical Hurwitz numbers and related combinatorics
Boris Dubrovin, Di Yang, Don Zagier
601
Cherednik and Hecke algebras of varieties with a finite group action
Pavel Etingof
635
Iterating evolutes of spacial polygons and of spacial curves
Dmitry Fuchs, Serge Tabachnikov
667
Permutation-equivariant quantum K-theory I. Definitions. Elementary K-theory of $\overline M_{0,n}/S_n$
Alexander Givental
691
Classification of Casimirs in 2D hydrodynamics
Anton Izosimov, Boris Khesin
699
The resultant of developed systems of Laurent polynomials
A. G. Khovanskii, Leonid Monin
717
Delta-matroids and Vassiliev invariants
Sergey Lando, Vyacheslav Zhukov
741
Persistence modules with operators in Morse and Floer theory
Leonid Polterovich, Egor Shelukhin, Vukašin Stojisavljević
757
Rational differential forms on the line and singular vectors in Verma modules over $\widehat{sl}_2$
Vadim Schechtman, Alexander Varchenko
787
Herman's approach to quasi-periodic perturbations in the reversible KAM context 2
Mikhail B. Sevryuk
803
Multiplicities of bifurcation sets of Pham singularities
V. A. Vassiliev
825
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018